# SDR GTIA2023020236931

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,219 hours, 4,162 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON DESCENT FUME EVENT-PERFORMED TSM 05-50-00-810-831-A.ISOLATED CABIN ODOR TO PACK 1 SEE LOG PAGE 2957463-1 FOR CORRECTIVE ACTION
